# SDR SIMA20150407007

- Difficulty date: April 7, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 40,612 hours, 33,741 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14547494405
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL CRACKED ON THE AFT RT SIDE.  COMPLETED REPAIR OF APU FIREWALL IAW ETN-EM-53-244 & EO-EM-53AD-1883.
